MAUDE Adverse Event Report: LifeCell Medium Curved Shape for Strattice, BPS (Contour2); Mesh, Surgical

LifeCell Medium Curved Shape for Strattice, BPS (Contour2); Mesh, Surgical
Catalog Number CON2006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is being reported as serious injury due to the reported "infection" with surgical intervention.A review of the device history record for strattice lot sp300149 has been initiated.Further information from the reporter regarding the event and patient details has been requested.No additional information is available at this time.If any new, changed or corrected information is noted, a supplemental report will be submitted.This is a known potential adverse event addressed in the product labeling.Without relevant patient factors, a relationship between the strattice and this event could not be determined.
 
Event or Problem Description
Healthcare professional reported via sales representative that a patient developed "an infection and "[strattice]" didn¿t incorporate." patient "was taken back" for revision surgery.

Brand Name
Medium Curved Shape for Strattice, BPS (Contour2)
Common Device Name
Mesh, Surgical
Manufacturer (Section D)
LifeCell
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
LifeCell
one millennium way
branchburg NJ 08876
Manufacturer Contact
terry ingram
1 millennium way
branchburg, NJ 08876
+1(847)936-6324
MDR Report Key25037973
Report Number1000306051-2026-00040
Device Sequence Number21435237
Product Code FTM
UDI-Device Identifier00818410010270
UDI-Public(01)00818410010270(10)SP300149(11)250327(17)270228
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCON2006
Device Lot NumberSP300149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale